# SDR DALA2025022701531

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,761 hours, 2,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 CABIN SEAT TRACK FOUND CORROSION AT YB BETWEEN FR73 AND FR74. CORRECTIVE ACTION: R/R SEAT TRACK PER A330 SRM 51-72-11. (0831160)
